# SDR DALA2017062605017

- Difficulty date: June 25, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 42,149 hours, 27,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND CRACKED FLOOR PANEL 221AG. THE  FLOOR SUPPORT WAS REPLACED IAW DWG 9957828, REV Y.
